# SDR UIEA2021010600013

- Difficulty date: January 5, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,795 hours, 21,018 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 1347M32G09
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE REQUIRES DRAIN LINES TO BE CAPPED DUE TO HIGH OIL CONSUMPTION.  CAPPED THE NR 2 ENGINE STARTER, IDG, HYD PUMP/ FUEL PUMP AND HMU DRAIN LINES, PER AMM 71-71-00 AND PER MM 2020P-525.  TRANSFERRED TO NON-MEL 140508, MCC NOTIFIED.  DUE IN 10 FLT CYCLES.  REMOVED NR 2 IDG, RESEALED AND REINSTALLED NR 2 IDG LEAK AND OPERATIONS CHECK GOOD, IAW 24-11-01.  UNCAPPED NR 2 ENGINE STARTER, IDG, HYD PUMP, FUEL PUMP AND HMU DRAIN LINES, IAW 71-71-00.  REINSTALLED IDG LINE AND RESTORED A/C BACK TO NORMAL CONDITION, THIS CLEARS MDDR NR 140508.
